Research article Special Issues

Stability results for fractional integral pantograph differential equations involving two Caputo operators

  • Received: 26 September 2022 Revised: 09 November 2022 Accepted: 14 November 2022 Published: 29 December 2022
  • MSC : 34A07, 34A08, 60G22

  • In this paper, we investigate the existence-uniqueness, and Ulam Hyers stability (UHS) of solutions to a fractional-order pantograph differential equation (FOPDE) with two Caputo operators. Banach's fixed point (BFP) and Leray-alternative Schauder's are used to prove the existence- uniqueness of solutions. In addition, we discuss and demonstrate various types of Ulam-stability for our problem. Finally, an example is provided for clarity.

    Citation: Abdelkader Moumen, Ramsha Shafqat, Zakia Hammouch, Azmat Ullah Khan Niazi, Mdi Begum Jeelani. Stability results for fractional integral pantograph differential equations involving two Caputo operators[J]. AIMS Mathematics, 2023, 8(3): 6009-6025. doi: 10.3934/math.2023303

    Related Papers:

  • In this paper, we investigate the existence-uniqueness, and Ulam Hyers stability (UHS) of solutions to a fractional-order pantograph differential equation (FOPDE) with two Caputo operators. Banach's fixed point (BFP) and Leray-alternative Schauder's are used to prove the existence- uniqueness of solutions. In addition, we discuss and demonstrate various types of Ulam-stability for our problem. Finally, an example is provided for clarity.



    加载中


    [1] A. A. Alderremy, K. M. Saad, P. Agarwal, S. Aly, S. Jain, Certain new models of the multi space-fractional Gardner equation, Phys. A: Stat. Mech. Appl., 545 (2020), 123806. https://doi.org/10.1016/j.physa.2019.123806 doi: 10.1016/j.physa.2019.123806
    [2] R. Caponetto, G. Dongola, L. Fortuna, I. Petráš, Fractional order systems: modeling and control applications, Vol. 72, Singapore: World Scientific, 2010. https://doi.org/10.1142/7709
    [3] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Vol. 204, Elsevier, 2006.
    [4] R. Almeida, N. R. O. Bastos, M. T. T. Monteiro, Modeling some real phenomena by fractional differential equations, Math. Methods Appl. Sci., 39 (2016), 4846–4855. https://doi.org/10.1002/mma.3818 doi: 10.1002/mma.3818
    [5] J. Wang, Y. Yang, W. Wei, Nonlocal impulsive problems for fractional differential equations with time-varying generating operators in Banach spaces, Opusc. Math., 30 (2010), 361–381. https://doi.org/10.7494/OpMath.2010.30.3.361 doi: 10.7494/OpMath.2010.30.3.361
    [6] C. M. Pappalardo, M. C. De Simone, D. Guida, Multibody modeling and nonlinear control of the pantograph / catenary system, Arch. Appl. Mech., 89 (2019), 1589–1626. https://doi.org/10.1007/s00419-019-01530-3 doi: 10.1007/s00419-019-01530-3
    [7] D. Li, C. Zhang, Long time numerical behaviors of fractional pantograph equations, Math. Comput. Simul., 172 (2020), 244–257. https://doi.org/10.1016/j.matcom.2019.12.004 doi: 10.1016/j.matcom.2019.12.004
    [8] G. Derfel, A. Iserles, The pantograph equation in the complex plane, J. Math. Anal. Appl., 213 (1997), 117–132. https://doi.org/10.1006/jmaa.1997.5483 doi: 10.1006/jmaa.1997.5483
    [9] R. L. Magin, Fractional calculus models of complex dynamics in biological tissues, Comput. Math. Appl., 59 (2010), 1586–1593. https://doi.org/10.1016/j.camwa.2009.08.039 doi: 10.1016/j.camwa.2009.08.039
    [10] J. R. Ockendon, A. B. Tayler, The dynamics of a current collection system for an electric locomotive, Proc. Royal Soc. London A, Math. Phys. Sci., 322 (1971), 447–468. https://doi.org/10.1098/rspa.1971.0078 doi: 10.1098/rspa.1971.0078
    [11] I. Ahmed, P. Kumam, T. Abdeljawad, F. Jarad, P. Borisut, M. A. Demba, et al., Existence and uniqueness results for $\varphi$-Caputo implicit fractional pantograph differential equation with generalized anti-periodic boundary condition, Adv. Differ. Equ., 2020 (2020), 555. https://doi.org/10.1186/s13662-020-03008-x doi: 10.1186/s13662-020-03008-x
    [12] M. A. Darwish, K. Sadarangani, Existence of solutions for hybrid fractional pantograph equations, Appl. Anal. Discr. Math., (2015), 150–167. https://doi.org/10.2298/AADM150126002D doi: 10.2298/AADM150126002D
    [13] M. Houas, Existence and stability of fractional pantograph differential equations with Caputo-Hadamard type derivative, Turkish J. Ineq., 4 (2020), 29–38.
    [14] K. Shah, D. Vivek, K. Kanagarajan, Dynamics and stability of $\psi$-fractional pantograph equations with boundary conditions, Bol. Soc. Parana. Mat., 39 (2021), 43–55. https://doi.org/10.5269/bspm.41154 doi: 10.5269/bspm.41154
    [15] I. Ahmad, J. J. Nieto, K. Shah, Existence and stability for fractional order pantograph equations with nonlocal conditions, Electron. J. Differ. Equ., 2020 (2020), 1–16.
    [16] I. Ahmed, P. Kumam, T. Abdeljawad, F. Jarad, P. Borisut, M. A. Demba, et al., Existence and uniqueness results for $\varphi$-Caputo implicit fractional pantograph differential equation with generalized anti-periodic boundary condition, Adv. Differ. Equ., 2020 (2020), 555. https://doi.org/10.1186/s13662-020-03008-x doi: 10.1186/s13662-020-03008-x
    [17] D. Vivek, K. Kanagarajan, S. Sivasundaram, On the behavior of solutions of Hilfer Hadamard type fractional neutral pantograph equations with boundary conditions, Commun. Appl. Anal., 22 (2018), 211–232.
    [18] K. Balachandran, S. Kiruthika, J. Trujillo, Existence of solutions of nonlinear fractional pantograph equations, Acta Math. Sci., 33 (2013), 712–720. https://doi.org/10.1016/S0252-9602(13)60032-6 doi: 10.1016/S0252-9602(13)60032-6
    [19] M. S. Hashemi, E. Ashpazzadeh, M. Moharrami, M. Lakestani, Fractional order Alpert multiwavelets for discretizing delay fractional differential equation of pantograph type, Appl. Numer. Math., 170 (2021), 1–13. https://doi.org/10.1016/j.apnum.2021.07.015 doi: 10.1016/j.apnum.2021.07.015
    [20] J. Alzabut, A. G. M. Selvam, R. A. El-Nabulsi, V. Dhakshinamoorthy, M. E. Samei, Asymptotic stability of nonlinear discrete fractional pantograph equations with non-local initial conditions, Symmetry, 13 (2021), 473. https://doi.org/10.3390/sym13030473 doi: 10.3390/sym13030473
    [21] A. Abbas, R. Shafqat, M. B. Jeelani, N. H. Alharthi, Significance of chemical reaction and Lorentz force on third-grade fluid flow and heat transfer with Darcy-Forchheimer law over an inclined exponentially stretching sheet embedded in a porous medium, Symmetry, 14 (2022), 779. https://doi.org/10.3390/sym14040779 doi: 10.3390/sym14040779
    [22] A. Abbas, R. Shafqat, M. B. Jeelani, N. H. Alharthi, Convective heat and mass transfer in third-grade fluid with Darcy-Forchheimer relation in the presence of thermal-diffusion and diffusion-thermo effects over an exponentially inclined stretching sheet surrounded by a porous medium: a CFD study, Processes, 10 (2022), 776. https://doi.org/10.3390/pr10040776 doi: 10.3390/pr10040776
    [23] A. U. K. Niazi, J. He, R. Shafqat, B. Ahmed, Existence, uniqueness, and $Eq$-Ulam-type stability of fuzzy fractional differential equation, Fractal Fract., 5 (2021), 66. https://doi.org/10.3390/fractalfract5030066 doi: 10.3390/fractalfract5030066
    [24] N. Iqbal, A. U. K. Niazi, R. Shafqat, S. Zaland, Existence and uniqueness of mild solution for fractional-order controlled fuzzy evolution equation, J. Funct. Spaces, 2021 (2021), 5795065. https://doi.org/10.1155/2021/5795065 doi: 10.1155/2021/5795065
    [25] R. Shafqat, A. U. K. Niazi, M. B. Jeelani, N. H. Alharthi, Existence and uniqueness of mild solution where $\alpha \in (1, 2)$ for fuzzy fractional evolution equations with uncertainty, Fractal Fract., 6 (2022), 65. https://doi.org/10.3390/fractalfract6020065 doi: 10.3390/fractalfract6020065
    [26] R. Shafqat, A. U. K. Niazi, M. Yavuz, M. B. Jeelani, K. Saleem, Mild solution for the time-fractional Navier-Stokes equation incorporating MHD effects, Fractal Fract., 6 (2022), 580. https://doi.org/10.3390/fractalfract6100580 doi: 10.3390/fractalfract6100580
    [27] A. S. Alnahdi, R. Shafqat, A. U. K. Niazi, M. B. Jeelani, Pattern formation induced by fuzzy fractional-order model of COVID-19, Axioms, 2022 (2022), 313. https://doi.org/10.3390/axioms11070313 doi: 10.3390/axioms11070313
    [28] A. Khan, R. Shafqat, A. U. K. Niazi, Existence results of fuzzy delay impulsive fractional differential equation by fixed point theory approach, J. Funct. Spaces, 2022 (2022), 4123949. https://doi.org/10.1155/2022/4123949 doi: 10.1155/2022/4123949
    [29] H. Boulares, A. Benchaabane, N. Pakkaranang, R. Shafqat, B. Panyanak, Qualitative properties of positive solutions of a kind for fractional pantograph problems using technique fixed point theory, Fractal Fract., 6 (2022), 593. https://doi.org/10.3390/fractalfract6100593 doi: 10.3390/fractalfract6100593
    [30] K. Abuasbeh, R. Shafqat, A. U. K. Niazi, M. Awadalla, Local and global existence and uniqueness of solution for time-fractional fuzzy Navier-Stokes equations, Fractal Fract., 6 (2022), 330. https://doi.org/10.3390/fractalfract6060330 doi: 10.3390/fractalfract6060330
    [31] K. Abuasbeh, R. Shafqat, Fractional Brownian motion for a system of fuzzy fractional stochastic differential equation, J. Math., 2022 (2022), 3559035. https://doi.org/10.1155/2022/3559035 doi: 10.1155/2022/3559035
    [32] K. Abuasbeh, R. Shafqat, A. U. K. Niazi, M. Awadalla, Oscillatory behavior of solution for fractional order fuzzy neutral predator-prey system, AIMS Math., 7 (2022), 20383–20400. https://doi.org/10.3934/math.20221117 doi: 10.3934/math.20221117
    [33] M. Houas, Existence and Ulam stability of fractional pantograph differential equations with two Caputo-Hadamard derivatives, Acta Univ. Apulensis, 63 (2020), 35–49.
    [34] V. Lakshmikantham, A. S. Vatsala, Basic theory of fractional differential equations, Nonlinear Anal., 69 (2008), 2677–2682. https://doi.org/10.1016/j.na.2007.08.042 doi: 10.1016/j.na.2007.08.042
    [35] I. Podlubnv, Fractional differential equations, 1 Ed., San Diego, CA: Academic press, 1999.
    [36] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and applications of fractional differential equations, Vol. 204, Elsevier, 2006.
    [37] A. Granas, J. Dugundji, Fixed point theory, New York: Springer, 2003. https://doi.org/10.1007/978-0-387-21593-8
  • Reader Comments
  • © 2023 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(988) PDF downloads(77) Cited by(0)

Article outline

Figures and Tables

Figures(1)

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog